# SDR DALA2024010200016

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1603, SUSPECT CORROSION FOUND IN FWD CARGO LOWER AREA AT STA 478 TO STA 500 AND BETWEEN S-36R AND S-37R. CORRECTIVE ACTION: THE DAMAGED DOUBLER IN FWD CARGO LOWER AREA AT STA487 TO STA500 AND BETWEEN S-36R AND S-37R. REMOVED AND REPLACED THE INTERNAL DOUBLER WITH A NEW FABRICATION ONE PER CLAIRCOM DWG:C23AL-2305 REV.A AND 763-1302 REV.N/C (LP 0136105)
